# SDR GLBA2017063000669

- Difficulty date: June 28, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 40,085 hours, 49,779 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 144040GLA
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE UPPER AFT AIRSTAIR CABLE IS WORN. REMOVED AND REPLACED THE UPPER AFT AIRSTAIR CABLE IAW AMM 52-10-02.
